# SDR ERAA098179

- Difficulty date: August 11, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 13,321 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715H
- Part serial: 26483
- Condition: Split
- Location: Engine
- Part time: 5,177 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

10 PERCENT TORQUE SPLIT WHEN ADJUSTED ALL THE WAY UP, LADDER GOVERNOR DROPS OUT OF SERVICE LIMITS.  OVERHAULED IAW HONEYWELL OHM FORM 15 1095A.
